Estimates of generalized Chebyshev function on GL m

Abstract

In this paper, we study the generalized Chebyshev function related to automorphic L-functions of \(GL_m \left( {\mathbb{A}_\mathbb{Q} } \right)\), and estimate its asymptotic behavior with respect to the parameters of the original automorphic objects.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Gallagher P X. A large sieve density estimate near σ = 1. Invent Math, 1970, 11: 329–339

    MathSciNet  MATH  Article  Google Scholar 

  2. 2.

    Gallagher P X. Some consequences of the Riemann hypothesis. Acta Arith, 1980, 37: 339–343

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Ingham A E. The Distribution of Prime Numbers. Cambridge: Cambridge University Press, 1932

    Google Scholar 

  4. 4.

    Iwaniec H, Kowalski E. Analytic Number Theory. Providence: Amer Math Soc, 2004

    MATH  Google Scholar 

  5. 5.

    Liu J, Ye Y. Superpositions of distinct L-functions. Forum Math, 2002, 14: 419–455

    MathSciNet  MATH  Article  Google Scholar 

  6. 6.

    Liu J, Ye Y. Perron’s formula and the prime number theorem for automorphic L-functions. Pure Appl Math Q, 2007, 3: 481–497

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Luo W, Rudnick Z, Sarnak P. On Selberg’s eigenvalue conjecture. Geom Funct Anal, 1995, 5: 387–401

    MathSciNet  MATH  Article  Google Scholar 

  8. 8.

    Qu Y. The prime number theorem for automorphic L-functions for GL m. J Number Theory, 2007, 122: 84–99

    MathSciNet  MATH  Article  Google Scholar 

  9. 9.

    Tenenbaum G. Introduction to Analytic and Probabilistic Number Theory. Cambridge: Cambridge University Press, 1995

    Google Scholar 

  10. 10.

    Wu J, Ye Y. Hypothesis H and the prime number theorem for automorphic representations. Funct Approx Comment Math, 2007, 37(2): 461–471

    MathSciNet  MATH  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Shuai Zhai.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Qu, Y., Zhai, S. Estimates of generalized Chebyshev function on GL m . Front. Math. China 7, 883–894 (2012). https://doi.org/10.1007/s11464-012-0238-x

Download citation

Keywords

  • Automorphic L-function
  • Chebyshev function
  • explicit formula
  • conductor

MSC

  • 11F70
  • 11M26
  • 11M41